Trainings

Structure of Modul Trainings

The focus of Lénok’s trainings is on anatomy and especially for the Teacher Training (TT). The TT is sophisticated and quite demanding! Please make sure you are willing to put effort into it. All modules can be booked separately and are open for everybody — also non-trainees. If you want also a script to your workshop you are required to buy it beforehand.

You start your TT by booking the Module I: Application & Examination. Workshop modules count only after booking Module I, since you have additional teaching hours before & after the workshop. In order to finish the 200 hr TT, you are required to complete all modules successfully. However, you can choose which module you want to do when. It’s up to you when you finish the TT. Please be aware that pricing for each module can change in the course of time. 

Module I: Application & Examination

This module is for the general registration for the yoga teacher training (TT). You will receive the script before each workshop and immersion. Further, you can participate in the lecture before and the review after each workshop.

You need to register before you start any workshop for the TT.

WHEN: Any time

1st MEET & GREET: 05.04.’19 at 17.00 o’clock.

PRICE: 100 EUR

Review - Yoga Teacher Training

Module II: Yoga Basics

Yoga Basics

Yoga Basics I:  introduction into breath (pranayama), the four most important bandhas the daily practice, sun salutations A & B. TT trainees start already teaching after the workshop. 5 points.

Yoga Basics II: repetition of day 1, sun salutation C, all warriors (I, II, III, reverse, pose of war god, half moon, low & high lunge). TT trainees are teaching after workshop. 5 points.

DURATION: 2x 4 hour (TT trainees: + 1 hour before & 1,5 hours after)

WHEN: TBA    TIME: TBA o’clock

TOTAL PRICE: 100 EUR

Module III: Anatomy 

Anatomie I:  introduction into anatomical terms, reading of the different anatomical planes, composition of bones & theirs structure, types of joints & joint movement. 1st exam. 10 points.

Anatomie II: composition of muscles, fibers & length of muscles, types of contractions, types of extensions (stretching) of muscles, introduction into facia theory. 2nd exam. 10 points.

DURATION: 4x 4 hours 

WHEN: TBA (Anatomy I) + TBA (Anatomy II)  

QUIZZES: TBA (Anatomy I) + 04.10.’19 (Anatomy II)       TIME:17.00-19.00 o’clock

TOTAL PRICE: 200 EUR 

Yoga Anatomy Training

Module IV: Ground of Hips

Ground of Hips - Yoga

Somtimes our hips can feel tight and just impossible to open. No matter how long you stay in a hip opening, the next day it’s back to where you started. Simply stretching does not lead to flexibility. 

Learn how to adjust alignment, prevent knee pain and engage the muscles to support the bone structure. This hip opener course will immerse you in the tools needed to access greater range of motion. 4 points.

DURATION: 2 hours (TT trainees: + 1 hour before & 1,5 hours after)

WHEN: TBA

TOTAL PRICE: 40 EUR 

Module V: Art of Arch

Shoulders:  structure of the shoulder girdle, directions of movement of the shoulder/ arm & scapula, important muscles of the shoulder, how to create mobility & stability. 4 points.

Backbends: introduction of the spine structure, spine extension vs bending, importance of the hips & scapula, muscular engagement, how to prevent pain in backbends, creating space & arches in the spine. 4 points.

DURATION: 2x 2 hours (TT trainees: + 1 hour before & 1,5 hours after)

WHEN: 05.10.’19 (Shoulders) + 06.10.’19 (Backbends)   TIME: 10.00 – 12.00 o’clock

TOTAL PRICE: 80 EUR 

Art of Arch - Backbend

Module VI: Spinal Rotation 

Spinal Rotation - Yoga

Breathing technique in twists, detailed bone structure of the spine, important muscular engagement, introduction into stretching of  lateral fascia lines, four key steps for a safe and deep twist. 4 points.

DURATION: 2 hours (TT trainees: + 1 hour before & 1,5 hours after)

WHEN: 26.10.’19    TIME: 10.00-12.00 o’clock

TOTAL PRICE: 40 EUR 

Module VII: Armbalances 

Balance of bone structure, balance through fingers & engagement of the palm, involvement of the shoulders & elbows, muscular tonus, involvement of the ribcage, engagement of core. 4 points.

DURATION: 2 hours (TT trainees: + 1 hour before & 1,5 hours after)

WHEN: 25.10.’19    TIME: 17.00 – 19.00 o’clock

TOTAL PRICE: 40 EUR 

Arm Balances - Yoga

Module VIII: Inversions

Inversions - Yoga

Bone stacking, headstand, forearm stand, handstand, shoulder engagement, legs & core engagement, 3 steps into balance, drills for home practice. 4 points.

DURATION: 2 hours (TT trainees: + 1 hour before & 1,5 hours after)

WHEN: 27.10.’19    TIME: 10.00 – 12.00 o’clock

TOTAL PRICE: 40 EUR 

Module IX: Immersions

Big Immersion:  7 day long retreat, yoga practice 2x 1,5 hours, each day has a topic, beginning of voice coaching (continues as the trainee pleases), tasks in form of recording and writing, definitely a transformative experience. 50 points. More info.

WHERE: Marrakesh, Morocco

WHEN: TBA May 2020

TOTAL PRICE:  2450 USD (2100 EUR)

Small Immersion: 4 day long retreat, yoga practice 1x 1,5 hours, yogic philosophy & history, chakras, kryas, all bandhas, daily meditation, meditation techniques, yogic vs. ayurvedic outlooks. 30 points.

WHERE: Styria, Neumarkt – Hubmoar Hut

WHEN: 19.-22.09.’19   ARRIVAL: 16.00 o’clock   DEPARTURE: 12.00 o’clock

TOTAL PRICE: circa 450-600 EUR

The Pool at the Hotel
Immersions - Yoga

Module X: Art of Adjustment

Art of Adjustments - Yoga

Techniques:  art of touch, self positioning, posture of oneself while adjusting, adjustment techniques in  open vs. private class. 8 points.

DURATION: 2 x 4 hours

WHEN: 05.05.’19 (Technique I)  +  05.10.’19 (Technique II)

TIME: 9.00 – 13.00 o’clock ( Technique I)  + 14.00 -18.00 o’clock (Technique II) 

Sequencing Classes: general introduction into concepts of exercise categorization, types of sequencing, own sequencing & presentation, usage of music. ideal to have completed a big immersion with voice coaching. 8 points.

DURATION: 2 x 4 hours

WHEN: 06.10.’19 (Sequencing I) + 26.10.’19 (Sequencing II)

TIME: 14.00 -18.00 o’clock (Sequencing I & II)

Assisting Classes: you will be assisting me during class. learn to adjust during flows and various levels, preliminary talks & debriefings. any time to be booked. only for yoga teachers or trainees. 10 points. 100 EUR. 

DURATION: 10 hours of assistance

TOTAL PRICE:  260 EUR